Advertisement

On the deficiencies of meromorphic functions of smooth growth

  • Sakari Toppila
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1039)

Abstract

For meromorphic functions of smooth growth, Theorems 1 and 2, formulated in Section 1, are proved.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    ANDERSON, J.M.: Asymptotic values of meromorphic functions of smooth growth, Glasgow Math. J. 20 (1979), 155–162.MathSciNetzbMATHCrossRefGoogle Scholar
  2. [2]
    TOPPILA, S.: On the deficiencies of a meromorphic function and of its derivative, J. London Math. Soc. (2), 25 (1982), 273–287.MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1983

Authors and Affiliations

  • Sakari Toppila
    • 1
  1. 1.Department of MathematicsUniversity of HelsinkiHelsinki 10Finland

Personalised recommendations